# SDR COEA2017052614923

- Difficulty date: May 26, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 32,300 hours, 40,503 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Fitting
- Part number: S53572801201
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: SCRATCHES ON FRAME 27 RT BULKHEAD ON THE FLOORBOARD MOUNT SURFACE BETWEEN THE RT SEAT TRACKS. REPAIRED PER SRAS PCETS-834/17 11537 DATED 6/23/2017.
